Loci in strata of meromorphic differentials with fully degenerate Lyapunov spectrum

Abstract : We construct explicit closed GL(2, R)-invariant loci in strata of meromorphic differentials of arbitrary large dimension with fully degenerate Lyapunov spectrum. This answers a question of Forni-Matheus-Zorich.
Type de document :
Article dans une revue
Journal of modern dynamics, American Institute of Mathematical Sciences, 2014, 8 (1), pp.61-73. 〈10.3934/jmd.2014.8.61 〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01299437
Contributeur : Aigle I2m <>
Soumis le : jeudi 7 avril 2016 - 16:21:39
Dernière modification le : mardi 26 septembre 2017 - 01:13:07

Identifiants

Citation

Julien Grivaux, Pascal Hubert. Loci in strata of meromorphic differentials with fully degenerate Lyapunov spectrum. Journal of modern dynamics, American Institute of Mathematical Sciences, 2014, 8 (1), pp.61-73. 〈10.3934/jmd.2014.8.61 〉. 〈hal-01299437〉

Partager

Métriques

Consultations de la notice

70